# SDR HEEA086681

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 15,080 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bushing
- Condition: Worn
- Location: T/R Servo
- Component: Servo
- Component part number: 212076004101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INPUT LEVER BUSHINGS WORN AND LEAKING. REPLACED WITH SERVICEABLE PART.
